MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY 30 ML BD LUER-LOK TIP SYRINGE; PISTON SYRINGE

BECTON DICKINSON AND COMPANY 30 ML BD LUER-LOK TIP SYRINGE; PISTON SYRINGE
Catalog Number 303346
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that breakage occurred with a 30 ml bd luer-lok¿ tip syringe.The following information was provided by the initial reporter, "the product that we been purchasing has been difficult for the physicians in the er, the luer-lok tip with blunt plastic cannula.We are wondering if there's any product that might be stronger on the tip of this item.I believe that when they insert it the tip will bend or break.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: two photos, one unopened 100-count carton and fifteen 3ml syringes with blunt cannulas in fully sealed blister packs confirmed to be from batch 9028859 (p/n 303346) were received and evaluated.One of the photos displayed a vial and septum with holes poked through the top.No visual defects were observed with the cannulas.The reported defect was not identified in the samples received.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.H3 other text : see h.10.

Brand Name
30 ML BD LUER-LOK TIP SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY
2153 12th avenue
columbus NE 68601
MDR Report Key8905985
Report Number1911916-2019-00832
Device Sequence Number2000661
Product Code FMF
UDI-Device Identifier30382903033462
UDI-Public30382903033462
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2023
Device Catalogue Number303346
Device Lot Number9028859
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2019
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date08/19/2019
Supplement Report FDA Received Date09/17/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;